Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Necessary conditions for stability of nonsingular endomorphisms of the circle


Author: Carlos Arteaga
Journal: Proc. Amer. Math. Soc. 92 (1984), 41-44
MSC: Primary 58F10; Secondary 58F13
DOI: https://doi.org/10.1090/S0002-9939-1984-0749886-2
MathSciNet review: 749886
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we prove that Axiom $ {\rm {A}}$ is a necessary condition for structural stability of $ {C^1}$ nonsingular endomorphisms of the circle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F10, 58F13

Retrieve articles in all journals with MSC: 58F10, 58F13


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0749886-2
Article copyright: © Copyright 1984 American Mathematical Society